Kirkland Signature Aller-Tec, 365 Tablets


Price:
Sale price$14.99

Description

The active ingredient in Aller-Tec is Cetirizine Hydrochloride, 10 mg, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. One dose of Aller-Tec works for a full 24 hours.

Aller-Tec is approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 6 years and over.
  • Compare to Zyrtec active ingredient
  • All-Day allergy relief
  • Original prescription strength
  • For indoor and outdoor allergies
  • 24-hour relief of: sneezing; runny nose; itchy, watery eyes; itchy throat or nose

Payment & Security

American Express Apple Pay Diners Club Discover Elo Facebook Pay Google Pay JCB Mastercard Shop Pay Visa

Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.

Estimate shipping

You may also like

Recently viewed